MathSciNet Relay Station
MathSciNet bibliographic data
MR1057741 06D05 (06B10)
Adams, M. E.; Beazer, R. Distributive lattices having $n$-permutable congruences. Proc. Amer. Math. Soc. 113 (1991), no. 1, 41–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement